# SDR DL72S992134

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: C1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB OF THE C1 DOOR CUTOUT AFT JAMB WAS FOUND WITH A     SMALL CRACK EMANATING FROM A FASTENER HOLE JUST BELOW THE NR 6 DOOR STOP FITTING.  THE CRACK WAS REPAIRED WITH A DOUBLER PER ER/A 368332-14.
